# SDR SWAA2023022205863

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,516 hours, 12,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING WING EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACK AND CHARGER FOR THE LH OVERWING EMERGENCY LIGHTS. OPS CHECK GOOD. REF AMM 33-51-06
